MathSciNet Relay Station
MathSciNet bibliographic data
MR2124460 33C45 (33F05)
Kuijlaars, A. B. J.; Martínez-Finkelshtein, A. Strong asymptotics for Jacobi polynomials with varying nonstandard parameters. J. Anal. Math. 94 (2004), 195–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement